advertisement
Question
Posted by: Blue | 2004/10/20

Situps are a pain

Hi,
I have a problem that if I do any direct stomach exercises eg: situps. The following day, or the one thereafter, I get violenty ill. I get cramps in my tummy aswell as nausea and further.
This has occured on three seperate occasions. I have not done any stomach exercise for a year now and have only got ill once.

Could this be an ulcer or are they not related but coincidently happened at the same time?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Blue, it is more likely to be related to a hernia than an ulcer. The best would be to see your doctor and have it sorted out. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement